# SDR 96ZZZM1540

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55FB
- Make and model: Doug DC-8F-55
- Aircraft serial: 45678
- System (JASC): 3210 · Main Landing Gear
- Part: Bogie Beam
- Part number: 5719124508
- Condition: Cracked
- Location: Rt Mlg
- Part time: 15,349 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND RIGHT MAIN GEAR FORWARD BOGIE BEAM CRACKED LEFT LUG.  REMOVED AND REPLACED RIGHT MAIN GEAR FORWARD BOGIE BEAM P/N ON 5719124-508 S/N ON 325-046, WO 2951 NR 0-0116, OH BY ARR WO 295153 P/N OFF 5719124-508.  (M)
